On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters
Wang, Zidong; Qiao, Hong; Burnham, KJ; Wang, ZD
2002-04
发表期刊IEEE TRANSACTIONS ON AUTOMATIC CONTROL
卷号47期号:4页码:640-646
摘要In this note, we Investigate the stochastic stabilization problem for a class of bilinear continuous time-delay uncertain systems with Markovian jumping parameters. Specifically, the stochastic bilinear jump system under study involves unknown state time-delay, parameter uncertainties, and unknown nonlinear deterministic disturbances. The jumping parameters considered here form a continuous-time discrete-state homogeneous Markov process. The whole system may be regarded as a stochastic bilinear hybrid system that includes both time-evolving and event-driven mechanisms. Our attention Is focused on the design of a robust state-feedback controller such that, for all admissible uncertainties as well as nonlinear disturbances, the closed-loop system is stochastically exponentially stable in the mean square, independent of the time delay. Sufficient conditions are established to guarantee the existence of desired robust controllers, which are given in terms of the solutions to a set of either linear matrix inequalities (LMIs), or coupled quadratic matrix inequalities. The developed theory is illustrated by numerical simulation.
关键词H-infinity-control Linear-systems Observer Design Stability Stabilizability Equations
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/12574
专题复杂系统管理与控制国家重点实验室_机器人理论与应用
通讯作者Wang, ZD
作者单位Coventry Univ, Sch Math & Informat Sci, Control Theory & Applicat Ctr
推荐引用方式
GB/T 7714
Wang, Zidong,Qiao, Hong,Burnham, KJ,et al. On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters[J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2002,47(4):640-646.
APA Wang, Zidong,Qiao, Hong,Burnham, KJ,&Wang, ZD.(2002).On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters.IEEE TRANSACTIONS ON AUTOMATIC CONTROL,47(4),640-646.
MLA Wang, Zidong,et al."On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters".IEEE TRANSACTIONS ON AUTOMATIC CONTROL 47.4(2002):640-646.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, Zidong]的文章
[Qiao, Hong]的文章
[Burnham, KJ]的文章
百度学术
百度学术中相似的文章
[Wang, Zidong]的文章
[Qiao, Hong]的文章
[Burnham, KJ]的文章
必应学术
必应学术中相似的文章
[Wang, Zidong]的文章
[Qiao, Hong]的文章
[Burnham, KJ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。